# SDR UPS06247045

- Difficulty date: May 25, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR SUSPECT CRACK ON FRAME AT UPPER AFT DOOR STOP.  AREA CLEANED AND REINSPECTED, CRACK CONFIRMED VISUALLY AT AFT UPPER DOOR STOP CUTOUT.  DUE TO EXCESSIVE WORK REQUIRED TO REPAIR, DOOR TO BE REPLACED.
